Pharmacy Choice Paracetamol Suspension 6-12 years 200ml

  • Images
Pharmacy Choice Paracetamol Suspension 6-12 years 200ml
  • Pharmacy Choice Paracetamol Suspension 6-12 years 200ml
Item Code: 264644
Brand: PHARMACY CHOICE

  • For effective temporary relief of fever and pain associated with headache, earache, immunisation, symptoms of flu and colds.
  • Strawberry vanilla flavour.
  • Free from artificial colours, sugar and alcohol.


Price (GST exempt): $13.95  

Pick-up or dispatch available within 24 hours

Quantity:


  • Warnings
  • Active Ingredients
  • Directions
  • Do not use for longer than 48 hours at a time unless advised by a doctor.
  • Do not administer for more than 48 hours or exceed the recommended dose without doctor’s advice.
  • Paracetamol 48mg/mL.
  • Also contains: Saccharin Sodium and Hydroxybenzoate.
  • This product contains the equivalent of 0.35g/mL of Sorbitol which may have a laxative effect or cause diarrhoea in some people.
  • This is more likely to occur if several products containing Sorbitol or related substances are consumed simultaneously.
  • Follow the Instructions for the right dosage.
Note: Prices include GST (where applicable)

    Shop online with us safely & securely We ship your orders!